# SDR USAA051529

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 17,311 hours, 17,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53456038202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INBOARD SEAT TRACK CORRODED, FS 47 AFT.  REMOVED AND REPLACED SECTION OF SEAT TRACK PER SRM 53-41-14; CORROSION LEVEL 2; TASK JA-220-25502, DEFECT SIZE: 1/2" X 1/4" AT THREE PLACES.
